# SDR SWAA2023121808301

- Difficulty date: October 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT STA 294.5+8 LBL 55.5 WL 208.1 - LT SIDE INNER CHORD VERTICAL FLANGE IS CRACKED. 124-024<[01] REMOVED AND REPLACED DAMAGE INNER CHORD AT FWD MAIN CABIN L1 SRM 51-40-02-0G-0 AND DWG 141A8110;[02] RII...VERIFIED CORRECTIVE ACTION.
